My twelve year old son was on Intuniv for the last two months and he gained five pounds. He is not heavy, but not thin either. He has Tourettes, OCD, and ADHD and we are attempting to treat his attention and mood problems which create the most trouble for him. His doctor just prescribed Kapvay and we are slowly taking him off of the Intuniv and will start this treatment on Monday. Thanks for any insight you may have. Sheila
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
... been on it about 2 months. His grades have come up. Hes making all A's, his classroom habits is now an E instead of an N. The teachers are ...
3 answers • 14 May 2010
He is being weaned off of Pamelor because it is no longer working.. I hear good and bad about the Intuniv. My son is a tiny thing 44lbs. i want to ...
3 answers • 10 Sep 2010
We are just starting my son on Intuniv. We are switching him from Concerta because he has lost so much weight. The doctor said to give it to him ...
3 answers • 2 Nov 2011
My 9 year old has been on clonidine for 5 years to help him sleep. 3 days ago, his dr replaced his clonidine with kapvay .1mg and now he has been ...
3 answers • 13 Jul 2013